Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    miguy is offline New Member
    Join Date
    Dec 2003
    Posts
    43

    grr y was i so stupid,HELP ASAP PLZ

    Anyways here we go , so i dont wana hear a FLAME!

    k im 21 163lbs 5'10 , so i did a sus250 cylce only ml/6 days. was stupid ddnt think id need nolva since i was only doing a shot every 6 days.

    k i ended it end of jan, right before it started feeling sore nipples etc. so now its almost 2 MOTHA FUKING months an i have lumps, my right nipple is PUFFY with a bigger lumo than my left side but more than anything its soi mean so freakin sore it cant be even touchjed at all.

    and i dont have contact w/my source anymore(grrrr) to get some nolva tc,

    so i feel its getting worse but dont kno i its in my head or not, im rather scared now ,mad, nrvous the whole shot.

    i need if possible, someone to PM of where ican get it on a LEGIT web site , and DONT WANT NO MOTHA F-ERS(SCAMMERS) trying to sell me theres.

    also does anyone know any pin pointers if it is a scammer. thanks guys im really scaredright now

  2. #2
    fabry is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,349
    "...i need if possible, someone to PM of where ican get it on a LEGIT web site , and DONT WANT NO MOTHA F-ERS(SCAMMERS) trying to sell me theres..."

    im sure scammers wont pm u now that u've told them not to do!!!!

    liquid nolva could be an alternative... "search" for some liquid research company...

  3. #3
    birddog is offline Junior Member
    Join Date
    Mar 2004
    Posts
    72
    dude you might have a bacterial infection called mastitis. you been letting someone suck your tities? jk, but seriously you might just have an infection especially since you said that the swelling was not equal bilaterally. feel your nip. if it is warm, red and swollen you should have it checked by a doctor. plus nolva isn't going to stop gyno once you have it. if you have it already your stuck with it. no aromatase inhibitor or estrogen antagonist is going to help you now. you seriously might have mastitis. you have little glands around your nip that can get infected. that is more common in women though.

  4. #4
    Jjdigs74's Avatar
    Jjdigs74 is offline Member
    Join Date
    Feb 2004
    Posts
    510
    Go see your doc bro. Be honest with him and tell him what you did and what you were doing! He should be able to prescribe something for you. BE HONEST W/ HIM!

  5. #5
    barbarian's Avatar
    barbarian is offline Banned
    Join Date
    Jul 2003
    Location
    kentucky
    Posts
    1,814
    thats just funny

  6. #6
    Hazard's Avatar
    Hazard is offline AR-Elite Hall of Famer
    Join Date
    Mar 2004
    Posts
    20,396
    im with them - be very honest with the doc. They can't goto the cops and tell them what you did..... so just tell him your cycle and whats wrong now.

    Hell - my father goes to the doc and tells him what his next cycle is going to be (he's 42) He wants to make sure what he's going to be doing is safe for his age/health - he had high blood pressure years ago so he's gotta watch it. Been about a year or so with him doin AS and his health is perfect.

    Point being - just be honest - they wont care

  7. #7
    miguy is offline New Member
    Join Date
    Dec 2003
    Posts
    43

    ?

    i would go to the doc, but i dont have insurance right now

    also but wont nolva stop the soreness puffyness etc. thats what im mainly concerned about , and i thought i hard on here that peoples lumps have gone down or even away.

    can u guys give me some more advice what to do

    ALSO ITS NOT WARM, RED ETC ERITHER, AND IFITS STILL SORE DOES THAT MEAN ITS GOING TO CONTINUE TO GROW ETC.? P.S ITS BEEN 2 MONTH STILL VERY SORE!~

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •